# SDR REXA2021062400458

- Difficulty date: June 17, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Flange
- Part number: 601R971501
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE IS CRACKED ON UPPER AFT LH DOOR FLANGE.  REPAIRED DAMAGE ON UPPER AFT L/H APU ENCLOSURE DOOR FLANGE IAW BOMBA REO 601R-49-11-071 REV NC DATED 11-22-2004.
"
